# SDR 2008UALA03859

- Difficulty date: July 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 61,121 hours, 20,483 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 3R.  *S/D*  DEBRIS UNDER DOOR LEDGE.  REMOVED DEBRIS FROM UNDER DOOR LEDGE.  DOOR ARMS/DISARMS NORMALLY.
